Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyjoe

Need your guys help please... flushing on accutane question

- red cheeks+nose thru whole course... i wasnt feeling any "flush" and it just kinda stayed pinkish... it looked more red after i wash my face or going in the sun

- month 5 now i have actually felt slight flushes on my face, it doesnt get super hot like some of you guys here get or suppper red but i still feel it and my cheeks definitely get red!...it lasts for like 10-15 minutes then dies down ... this happens in times of high emotion, sex/masterbation, being in the sun or after i wash my face.

- my dermatologist said it will subside once i finish my course... but he never saw my face when it was actually flushed, i only kinda explained it to him. (i wanna trust him)

- im worried about the horror stories ive read here of ppl not having it go away and the flushing only going away a bit or not much at all....

- again though my flushing IS NOT intense and happens like once a week due to reasons i listed above..

my question is - should i stop treatment in case my mild flushing gets a lot worse (55 days remaining) or is it something that the majority of ppl will get and have it go away once they finish? i dont want permanent flushing or it to be worse...

thx

Share this post


Link to post
Share on other sites

well I dont want to scare you but it could be accutane induced rosacea.. it has many different triggers like humidity, temperature etc.

*EDIT* you should stay out of sun as much as poss or use some high spf`s, cuz your skin is very sensitive to the sun from tane so you have to treat it right ! many ppl on accutane experience this so called taneburn

Edited by LoveLife!

Share this post


Link to post
Share on other sites

My face flushes from time to time.

It's my understanding that ANY permanent side effects from accutane are rare.

I honestly wouldn't stress it.

Also, keep in mind the recommended cumulative dosage for remission when debating whether to discontinue taking accutane.

Share this post


Link to post
Share on other sites
well I dont want to scare you but it could be accutane induced rosacea.. it has many different triggers like humidity, temperature etc.

*EDIT* you should stay out of sun as much as poss or use some high spf`s, cuz your skin is very sensitive to the sun from tane so you have to treat it right ! many ppl on accutane experience this so called taneburn

the actual temperature doesnt make me flush its more just sun exposure that makes it more red... i live in vancouver and the past week its been cloudy with no sun and probably will be like this for a while so i dont have to worry about sun....

do you know though if this "taneburn" goes away for most of those ppl tho?

Share this post


Link to post
Share on other sites
My face flushes from time to time.

It's my understanding that ANY permanent side effects from accutane are rare.

I honestly wouldn't stress it.

Also, keep in mind the recommended cumulative dosage for remission when debating whether to discontinue taking accutane.

i dont flush bad often but its the constant redness/pinkish cheeks that bothers me.... its just ALWAYS there and i dont want it to get worse i just want it to fade...

what is the recomended cumlative dosage for remission?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×